# SDR 96FDEA01437

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65308331
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0292 AND 003, CORROSION (C53-224-01, -3) AROUND NUTPLATE HOLES ON BS 1030 UPPER CHORD RBL 21 TO LBL 21 WL 208.  *S/D*  REPAIRED OUT OF LIMITS UPPER CHORD IAW FEDEX SRM 53-10-8.
